# SDR DALA2015080204817

- Difficulty date: August 1, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1452
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE BS 1452 BETWEEN LONGERONS 2 & 3L.  A NEW FRAME ANGLE WAS FABRICATED AND INSTALLED IAW DWG 9911860, REV C, SRM 51-30-2, AND 51-10-2.
